MathSciNet Relay Station
MathSciNet bibliographic data
MR268168 (42 #3067) 13.20
Gilmer, Robert; Mott, Joe Some results on contracted ideals. Duke Math. J. 37 1970 751–767.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement